BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item:

Title: On Two Saigo’s Fractional Integral Operators in the Class of Univalent Functions
Authors: Kiryakova, Virginia
Keywords: Generalized Fractional Integrals
Saigo Operators
Classes of Univalent
Starlike and Convex Functions
Gauss and Generalized Hypergeometric Functions
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 2, (2006), 159p-176p
Abstract: Recently, many papers in the theory of univalent functions have been devoted to mapping and characterization properties of various linear integral or integro-differential operators in the class S (of normalized analytic and univalent functions in the open unit disk U), and in its subclasses (as the classes S∗ of the starlike functions and K of the convex functions in U). Among these operators, two operators introduced by Saigo, one involving the Gauss hypergeometric function, and the other - the Appell (or Horn) F3-function, are rather popular. Here we view on these Saigo’s operators as cases of generalized fractional integration operators, and show that the techniques of the generalized fractional calculus and special functions are helpful to obtain explicit sufficient conditions that guarantee mappings as: S → S and K → S, that is, preserving the univalency of functions.
Description: 2000 Mathematics Subject Classification: Primary 26A33, 30C45; Secondary 33A35
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num2-2006-159p-176p.pdf208.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License